MathSciNet Relay Station
MathSciNet bibliographic data
MR997925 92A15
Freedman, H. I.; So, Joseph W.-H.; Waltman, Paul Coexistence in a model of competition in the chemostat incorporating discrete delays. SIAM J. Appl. Math. 49 (1989), no. 3, 859–870.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement